The Shephard type problems and monotonicity for L p -mixed centroid body
Yibin Feng () and
Weidong Wang ()
Additional contact information
Yibin Feng: China Three Gorges University
Weidong Wang: China Three Gorges University
Indian Journal of Pure and Applied Mathematics, 2014, vol. 45, issue 3, 265-284
Abstract:
Abstract Lutwak and Zhang proposed the notion of L p -centroid body. Further, Ma gave the definition of L p -mixed centroid body, and obtained affirmative form for the Shephard type problems of L p -mixed centroid body. In this article, we first give another affirmative form of the Shephard type problems for L p -mixed centroid body, meanwhile, obtain its negative form. Next, we also give an extension of the generalized Funk’s section theorem for L p -mixed centroid body. Finally, we establish two monotonicity inequalities of L p -mixed centroid body.
Keywords: L p -mixed centroid body; Shephard type problems; monotonicity (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-014-0062-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:45:y:2014:i:3:d:10.1007_s13226-014-0062-y
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-014-0062-y
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().